Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 401353

Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron II


Mardešić, Sibe
Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron II // Topology and its applications, 155 (2008), 1708-1719 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 401353 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron II

Autori
Mardešić, Sibe

Izvornik
Topology and its applications (0166-8641) 155 (2008); 1708-1719

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Inverse system; inverse limit; resolution; Cartesian product; simplicial mapping; simplicial approximation; shape.

Sažetak
In 2003 the author has associated with every cofinite inverse system of compact Hausdorff space X with limit X and every simplicial complex K (possibly infinite) with geometric realization P=|K| a resolution R(X, K) of X x P, which consists of paracompact spaces. If X consists of compact polyhedra, then R(X, K) consists of spaces having the homotopy type of polyhedra. In a subsequent paper the author proved that R(X, K) is a covariant functor in the first variable. In the present paper it is proved that R(X, K) is a covariant functor also in the second variable.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0372791-2802 - Teorija dimenzije i oblika (Sibe Mardešić, )

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Sibe Mardešić (autor)

Citiraj ovu publikaciju

Mardešić, Sibe
Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron II // Topology and its applications, 155 (2008), 1708-1719 (međunarodna recenzija, članak, znanstveni)
Mardešić, S. (2008) Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron II. Topology and its applications, 155, 1708-1719.
@article{article, author = {Marde\v{s}i\'{c}, S.}, year = {2008}, pages = {1708-1719}, keywords = {Inverse system, inverse limit, resolution, Cartesian product, simplicial mapping, simplicial approximation, shape.}, journal = {Topology and its applications}, volume = {155}, issn = {0166-8641}, title = {Functoriality of the standard resolution of the Cartesian product of a compactum and a polyhedron II}, keyword = {Inverse system, inverse limit, resolution, Cartesian product, simplicial mapping, simplicial approximation, shape.} }

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts





Contrast
Increase Font
Decrease Font
Dyslexic Font